Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 80, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 29, 2016, 10:15 AM CDT for Clay County, Mississippi. It took effect at Apr 1, 2016, 11:48 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2016, 10:15 AM CDT (15:15 UTC)
- In effect from
- Apr 1, 2016, 11:48 AM CDT
- Expired
- Apr 1, 2016, 9:35 AM CDT
- In force
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
750
WGUS44 KJAN 291515
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1015 AM CDT TUE MAR 29 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-302115-
/O.NEW.KJAN.FL.W.0080.160401T1708Z-000000T0000Z/
/TBBM6.1.ER.160401T1708Z.160402T0600Z.000000T0000Z.NO/
1015 AM CDT TUE MAR 29 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tibbee Creek Near Tibbee
* from Friday afternoon until further notice.
* At 9:30 AM Tuesday the stage was 15.0 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...With 2 to 3 inches of additional rainfall expected from
Late Wednesday through Thursday. The river will rise above flood
stage by early Friday afternoon and will continue to rise to near
24.1 feet by early Saturday morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tibbee Creek
Tibbee 23 15.0 Tue 09 AM 14.7 14.6 21.2 24.1 01 AM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$6 follow-up statements
813
WGUS84 KJAN 300230
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
930 PM CDT TUE MAR 29 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-310830-
/O.EXT.KJAN.FL.W.0080.160401T1609Z-000000T0000Z/
/TBBM6.1.ER.160401T1609Z.160402T0600Z.000000T0000Z.NO/
930 PM CDT TUE MAR 29 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Friday morning until further notice.
* At 8:30 PM Tuesday the stage was 14.9 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...With 2 to 3 inches of additional rainfall expected from
late Wednesday through Thursday. The river will rise above flood
stage by late Friday morning and will continue to rise to near
24.7 feet by early Saturday morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tibbee Creek
Tibbee 23 14.9 Tue 08 PM 14.7 15.0 22.1 24.7 01 AM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$977
WGUS84 KJAN 301441
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
941 AM CDT WED MAR 30 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-312041-
/O.EXT.KJAN.FL.W.0080.160401T1407Z-000000T0000Z/
/TBBM6.1.ER.160401T1407Z.160402T1200Z.000000T0000Z.NO/
941 AM CDT WED MAR 30 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Friday morning until further notice.
* At 8:30 AM Wednesday the stage was 14.9 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by late Friday
morning and will continue to rise to near 26.0 feet by Saturday
morning.
* Impact...At 26.0 feet...Low land and agriculture land near the creek
is flooded.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Tibbee Creek
Tibbee 23 14.9 Wed 08 AM 15.4 22.4 26.0 26.0 07 AM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$984
WGUS84 KJAN 310159
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
859 PM CDT WED MAR 30 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-010759-
/O.EXT.KJAN.FL.W.0080.160401T1640Z-160404T2024Z/
/TBBM6.1.ER.160401T1640Z.160402T1200Z.160404T1424Z.NO/
859 PM CDT WED MAR 30 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Friday morning to Monday afternoon.
* At 8:30 PM Wednesday the stage was 15.0 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast....Over 2 inches of rainfall is predicted over the
next 24 hours which will cause the river to rise above flood
stage by early Friday afternoon and will continue to rise to
near 25.7 feet by Saturday morning.
* Impact...At 26.0 feet...Low land and agriculture land near the creek
is flooded.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Tibbee Creek
Tibbee 23 15.0 Wed 08 PM 15.2 21.6 25.7 25.7 07 AM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-010758-
/O.EXT.KJAN.FL.W.0086.160401T1657Z-160404T2015Z/
/MCNM6.1.ER.160401T1657Z.160402T1200Z.160404T1415Z.NO/
859 PM CDT WED MAR 30 2016
The Flood Warning continues for
The Noxubee River At Macon
* from Friday morning to Monday afternoon.
* At 8:00 PM Wednesday the stage was 7.8 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...Over 2 inches of rainfall is predicted over the
next 24 hours which will cause the river to rise above flood
stage by early Friday afternoon and will continue to rise to
near 29.6 feet by Saturday morning.
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Noxubee River
Macon 26 7.8 Wed 08 PM 8.7 24.1 29.6 29.6 07 AM 04/02
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$743
WGUS84 KJAN 311456
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
956 AM CDT THU MAR 31 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used for
for these points.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-012056-
/O.EXT.KJAN.FL.W.0080.160401T1500Z-160404T2125Z/
/TBBM6.1.ER.160401T1500Z.160402T1200Z.160404T1525Z.NO/
956 AM CDT THU MAR 31 2016
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Friday morning to Monday afternoon.
* At 9:30 AM Thursday the stage was 15.2 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow
morning and will continue to rise to near 26.3 feet by Saturday
morning.
* Impact...At 26.0 feet...Low land and agriculture land near the creek
is flooded.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 15.2 Thu 09 AM 22.4 26.3 25.3 26.3 07 AM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-012055-
/O.EXT.KJAN.FL.W.0086.160401T2242Z-160404T0916Z/
/MCNM6.1.ER.160401T2242Z.160402T1800Z.160404T0316Z.NO/
956 AM CDT THU MAR 31 2016
The Flood Warning continues for
The Noxubee River At Macon
* from Friday afternoon to late Sunday night.
* At 9:00 AM Thursday the stage was 8.2 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by tomorrow
afternoon and will continue to rise to near 28.7 feet by early
Saturday afternoon.
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Noxubee River
Macon 26 8.2 Thu 09 AM 19.7 28.5 28.1 28.7 01 PM 04/02
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$059
WGUS84 KJAN 010126
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
826 PM CDT THU MAR 31 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-020726-
/O.EXT.KJAN.FL.W.0080.160401T1648Z-160404T2024Z/
/TBBM6.1.ER.160401T1648Z.160402T1200Z.160404T1424Z.NO/
826 PM CDT THU MAR 31 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Friday morning to Monday afternoon.
* At 7:30 PM Thursday the stage was 17.4 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow
morning and will continue to rise to near 25.6 feet by Saturday
morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 17.4 Thu 07 PM 21.8 25.6 24.8 25.6 07 AM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-020726-
/O.EXT.KJAN.FL.W.0086.160402T1255Z-160403T1330Z/
/MCNM6.1.ER.160402T1255Z.160402T1800Z.160403T0730Z.NO/
826 PM CDT THU MAR 31 2016
The Flood Warning continues for
The Noxubee River At Macon
* from Saturday morning to Sunday morning.
* At 8:00 PM Thursday the stage was 10.5 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by Saturday
morning and will continue to rise to near 27.1 feet by early
Saturday afternoon.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Noxubee River
Macon 26 10.5 Thu 08 PM 15.4 25.8 25.1 27.1 01 PM 04/02
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$037
WGUS84 KJAN 011435
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
935 AM CDT FRI APR 1 2016
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-011505-
/O.CAN.KJAN.FL.W.0080.000000T0000Z-160404T2024Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 AM CDT FRI APR 1 2016
The Flood Warning is cancelled for
The Tibbee Creek Near Tibbee.
* At 8:30 AM Friday the stage was 19.2 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 22.5 feet
early tomorrow afternoon.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tibbee Creek
Tibbee 23 19.2 Fri 08 AM 22.4 22.2 20.9 22.5 01 PM 04/02
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-011505-
/O.CAN.KJAN.FL.W.0086.000000T0000Z-160403T1330Z/
/MCNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 AM CDT FRI APR 1 2016
The Flood Warning is cancelled for
The Noxubee River At Macon.
* At 9:00 AM Friday the stage was 20.6 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 23.2 feet this
evening.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Noxubee River
Macon 26 20.6 Fri 09 AM 22.6 18.3 15.4
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 9:45 AM CDT, 30 minutes earlier.
Area forecast discussion, Mar 29, 9:45 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 945 AM CDT TUE MAR 29 2016 ...ACTIVE WEDNESDAY INTO THURSDAY NIGHT WITH FLASH FLOODING EXPECTED AND A FEW ROUNDS OF SEVERE STORMS POSSIBLE... .UPDATE...MOST OF THE CWA IS OFF TO A SUNNY START THIS MORNING, BUT THERE ARE ALREADY SIGNS OF CHANGES ON THE HORIZON. WITH SURFACE FLOW GRADUALLY TURNING BACK AROUND TO THE SOUTH, DEEP LAYER MOISTURE IS ALREADY BACK ON THE INCREASE ACROSS CENTRAL LA AND THERE ARE A FEW SHOWERS MOVING THROUGH THE ALEXANDRIA AREA. FOR THE TIME BEING, THESE WILL STRUGGLE TO MAKE IT VERY FAR NORTH AS DEWPOINTS REMAIN IN THE 40S IN THAT PART OF THE CWA. HOWEVER, ISO SHRA/TSRA WERE ADDED TO THE FORECAST ACROSS A FEW OF OUR LA PARISHES AND INTO NATCHEZ. FOR THE REST OF US, CLOUDS WILL BEGIN TO INCREASE THROUGH THE DAY BUT PRECIP IS EXPECTED TO REMAIN LIMITED UNTIL AFTER THE WARM FRONT MAKES A PUSH NORTHWARD TONIGHT. A FEW ADJUSTMENTS WERE ALSO MADE TO FORECAST MAX TEMPS BASED ON CURRENT TRENDS AND YESTERDAYS OBSERVED READINGS. UPDATED PRODUCTS HAVE BEEN SENT. /DL/ && .AVIATION...ISOLD TSRA ACTIVITY WAS NOTED MOVING TOWARD SW MS BUT NO CONVECTION IS EXPECTED AT THE TAF SITES. VFR FLIGHT CATEGORIES WILL PREVAIL AT ALL TAF SITES THROUGH TONIGHT. MID TO HIGH LEVEL CLOUDS WILL DEVELOP FROM THE SW AFTER 18Z. LOWER VFR CIGS WILL SPREAD ACROSS THE REGION FROM THE WEST OVERNIGHT. EAST WINDS TODAY WILL BECOME SOUTHEASTERLY TONIGHT. /22/ && .DISCUSSION... /ISSUED AT 401 AM CDT TUE MAR 29 2016/ .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...THE PRIMARY CONCERN WILL BE THE FIRST PART OF A COMPLEX STORM SYSTEM WITH THE SEVERE/FLOODING RISK FOR WEDNESDAY INTO WEDNESDAY NIGHT. LATEST SATELLITE IMAGERY SHOWED A LARGE UPPER TROUGH OVER THE WESTERN US WITH AN ASSOCIATED CLOSED LOW OVER THE SOUTHWEST US. AS WE MOVE INTO TONIGHT LOW LEVEL RETURN FLOW WILL INCREASE ACROSS THE CWA WHICH WILL INCREASE CLOUDINESS OVER THE REGION FROM THE SOUTHWEST OVERNIGHT. WE MAY GET SOME ISOLATED SHOWERS ACROSS THE SOUTHWEST. THERE SHOULD BE ENOUGH ELEVATED INSTABILITY FOR SOME CONVECTION THERE PRIOR TO DAWN. LOWS WILL RANGE FROM THE LOWER 50S EAST TO THE LOWER 60S SOUTHWEST. FOR WEDNESDAY MODEL ELEMENTS START TO COME TOGETHER. MODELS CONTINUE TO SHOW THE COUPLING OF UPPER JETS OVER THE NORTHWEST DELTA AS WE PUSH FROM WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. A SHORT WAVE WILL EJECT FROM THE WESTERN US UPPER TROUGH AND BECOME PHASED IN WITH A NORTHERN STREAM TROUGH. LOOKING AT THE FLOODING RISK PERSPECTIVE...NAEFS AND GEFS ENSEMBLES CONTINUE TO SHOW NEAR OR AT MAX VALUES OF MOISTURE TRANSPORT,PWATS, AND QPF VALUES. SHORT TERM MODELS CONTINUES TO SHOW 325-330 PLUS THETA E RIDGE AIR PUSHING OVER THE REGION FOR WEDNESDAY AFTERNOON AND NIGHT WITH STRONG LOW LEVEL TRANSPORT. ANALOG MODEL THREAT GUIDANCE ALSO SHOWS SOME HEAVY RAINFALL POTENTIAL. SO IT LOOKS LIKE THE HEAVIEST RAINFALL WILL AFFECT THE NORTHWEST DELTA REGION BY EARLY WEDNESDAY EVENING THEN PUSH ACROSS THE REST OF THE CWA DURING THE OVERNIGHT HOURS. IT LOOKS LIKE THE BEST EFFICIENT RAINFALL AMOUNTS WILL BE IN THE NORTH. WITH THE COUPLING OF JETS WE COULD GET SOME RAINFALL OF 1 TO 3 INCHES WITH SOME HIGHER AMOUNTS POSSIBLE. THIS COULD AFFECT AREA RIVERS AND SATURATED SOILS FOR FLOODING ISSUES. WPC HAS A SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL FOR THE CWA. LOOKING AT THE SEVERE RISK. THERE WILL BE GOOD DEEP SHEAR ALONG WITH A LOW LEVEL JET OF AROUND 50 TO 60 KNOTS AS WE GO FROM THE AFTERNOON INTO THE OVERNIGHT HOURS WITH MIDLEVEL LAPSE RATES MAXING AROUND 7-7.5C. MODEL SOUNDINGS CONTINUE TO SHOW CURVED HODOGRAPHS IN THE LOWER LEVELS. SO WITH THIS IN MIND WILL CONTINUE TO MENTION THE RISK OF LARGE HAIL, DAMAGING WINDS, AND TORNADOES. THE EXACT TIMING IS HARD TO NAIL DOWN AT THIS TIME WITH THIS COMPLEX SYSTEM. THE NAM MODEL SHOWS SOME STRONG TO SEVERE STORMS MOVING ACROSS THE REGION WEDNESDAY AFTERNOON AND NIGHT. IT ALSO SHOWS A MESOSCALE WAVE AND BOUNDARY MOVING ACROSS THE REGION WEDNESDAY NIGHT. THE LATEST EURO AND GFS HINTS AT THIS TOO. THE OTHER CONVECTIVE MODE SHORT TERM MODELS SHOWS SOME STRONG STORMS IN THE DELTA REGION DURING THE AFTERNOON. WITH SUCH A COMPLEX SYSTEM NOT CONFIDENT ENOUGH TO GO ABOVE LIMITED AT THIS TIME. WANT TO WAIT UNTIL WE GET INTO ALL THE SHORT TERM CONVECTIVE MODE MODELS TIMING WISE. FOR WEDNESDAY NIGHT AS THE PRESSURE GRADIENT INCREASES THE WINDS WILL PICK UP SOME ESP IN THE DELTA REGION. WE MAY EVEN TOUCH WIND ADVISORY CRITERIA IN SOME LOCATIONS IN THE NORTHWEST AND NORTH. AS FAR AS TEMPS ARE CONCERN HIGHS WILL ONCE AGAIN BE IN THE LOWER TO MIDDLE 70S. LOWERS WILL BE MILD IN THE MIDDLE 60S AS PWATS SURGE ACROSS THE REGION. .LONG TERM...THURSDAY THROUGH TUESDAY...BY THE BEGINNING OF THE PERIOD CONVECTION SHOULD LIKELY BE ONGOING OVERNIGHT. THE UPPER 200MB JET THAT WAS ANCHORED NEAR THE COAST WILL ACTUALLY MOVE EAST AND OUR AREA WILL BECOME MORE INFLUENCED BY A STRENGTHENING 140KT JET MOVING EAST ACROSS TEXAS AND LOUISIANA. THE FIRST WAVE OF RAIN/CONVECTION LOOKS TO MOVE EAST EARLY THURSDAY MORNING AND MAY PROVIDE A BRIEF BREAK IN THE ACTIVITY FOR THE AREA WITH ANOTHER WAVE SET TO MOVE THROUGH THE REGION THURSDAY AFTERNOON AHEAD OF THE FRONTAL BOUNDARY. THERE REMAINS SOME QUESTION IN HOW CONVECTION WEDNESDAY WILL AFFECT SEVERE POTENTIAL THURSDAY AND IT WILL COME DOWN TO MESOSCALE DETAILS/NEAR SHORT TERM TRENDS THAT WILL DETERMINE THIS. THAT BEING SAID...PARAMETERS SHOULD BE IN PLACE TO SUPPORT SEVERE WEATHER ACROSS THE ENTIRE AREA THURSDAY. STEEP MID LEVEL LAPSE RATES(AROUND 7-7.5C/KM AND VERTICAL TOTALS AROUND 27-30C)...A MOIST AIRMASS FULLY IN PLACE(PW VALUES RANGE FROM 1.6-1.9 INCHES)...CAPES AROUND 1500-2000J/KG AND GOOD DEEP LAYER SHEAR WILL SUPPORT HAIL...WIND AND AGAIN TORNADOES. WILL CONTINUE TO MENTION THIS IN THE HWO/GRAPHICS. ALONG WITH THIS...ANOTHER 1-3 INCHES OF RAIN WILL FALL OVER WHAT FELL ON WEDNESDAY AND WEDNESDAY NIGHT...EXACERBATING ANY FLOODING ISSUES. STORMS WILL CONTINUE INTO THURSDAY EVENING UNTIL THE FRONT FINALLY GETS A PUSH THROUGH THE REGION. THE GFS AND ECMWF DEPICT A SFC LOW MOVING NORTHEAST FROM THE GULF COAST ACROSS OUR REGION AND INTO ALABAMA. THIS WOULD HELP RAIN SHIFT EAST THROUGH THE NIGHT. THERE IS SOME CHANCE THIS FRONT AND SOME SHOWERS COULD HANG UP IN THE SOUTHEAST PART OF MY CWA AND IS DEPICTED BY A FEW MODELS BEFORE FINALLY MOVING OFFSHORE AS THE MAIN UPPER TROUGH MOVES THROUGH LATER FRIDAY. COOLER AND DRIER AIR WILL MOVE IN FOLLOWING THIS SYSTEM WITH HIGHS SLIGHTLY COOLER IN THE 60S AND 70S AND LOWS IN THE 40S. THIS COMES AS SFC HIGH PRESSURE MOVES OVER THE ARKLAMISS AND NORTHWEST TYPE FLOW ALOFT PREVAILS FOR THE WEEKEND INTO EARLY NEXT WEEK. /28/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/22/17/28
Hazardous weather outlook, Mar 29, 4:53 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 453 AM CDT TUE MAR 29 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 301000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 453 AM CDT TUE MAR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PERIOD OF ACTIVE WEATHER IS EXPECTED TO AFFECT THE OUTLOOK AREA WEDNESDAY THROUGH THURSDAY NIGHT. CONFIDENCE IS INCREASING THAT MULTIPLE ROUNDS OF SHOWERS AND STORMS WILL BRING HEAVY RAINFALL AND THE POTENTIAL FOR MORE FLOODING TO THE AREA. THEREFORE...AN ELEVATED THREAT FOR FLOODING EXISTS OVER THE ARKLAMISS WEDNESDAY THROUGH THURSDAY NIGHT. IN ADDITION...THE UNSTABLE ATMOSPHERE WILL BE CONDUCIVE FOR SEVERE STORMS DURING THE TIME PERIOD FROM WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT. LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES WILL BE POSSIBLE DURING THIS TIME. RESIDENTS ACROSS THE ARKLAMISS ARE URGED TO MONITOR FUTURE FORECASTS AND OUTLOOKS FOR THE LATEST INFORMATION CONCERNING THIS PROLONGED POTENTIAL FOR HEAVY RAIN AND SEVERE WEATHER ACROSS THE REGION. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION WEDNESDAY THROUGH THURSDAY NIGHT. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 1:52 PM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 63 hr |
| Mar 29, 4:47 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.